# SDR YENA2023101801261

- Difficulty date: October 13, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 8,567 hours, 1,618 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,567 hours, 1,618 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1926, LGW-JFK. (ETOPS) 'DURING FLIGHT WE RECEIVED TWICE ENG 2 FIRE LOOP A MSG. CLEARED ITSELF TWICE; REF LP 3674784 AND 3674797, ITEM 1 (REMOVED AND REPLACED ENG #2 PYLON LOOP A IAW AMM 26-12-400-803. OPS TEST OK. DUE TO ECS L - DUCT AND OPV REMOVED AND REPLACED LEAK CHECK REQUIRED REF LP 3674797, ITEM 2 (LEAK CHECK PERFORMED FOR ENG #2 OPV VALVE NO LEAKS NOTED. IAW AMM 36-22-00) FOR LEAK CHECK.) FIRE LOOP ON ENG 2  HAS BEEN REMOVED AND REPLACED. NO FAULTS NOTED AT THIS TIME. AMM 26-12-16.'
